# SDR SWAA2023021595846

- Difficulty date: January 27, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 26,654 hours, 12,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE HAS A CRACK ON LOWER CUTOUT SIDE.<[01] RECEIVED WELDED SCUFF PLATE AND WORK WAS ACCOMPLISHED BY J.L WELDING INC AS PER SRM 53-60-15-2R-1.;[02] VERIFIED STEP 1
